MathSciNet Relay Station
MathSciNet bibliographic data
MR2199166 (2006k:14086) 14M07 (14M06 14N05)
Choi, Youngook On quasi-complete intersections of codimension 2. Proc. Amer. Math. Soc. 134 (2006), no. 5, 1249–1256 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement